# SDR DALA2018012200328

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 75,406 hours, 57,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R1 Door Way
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R1 DOOR FRAME, AFT SIDE OF THE FRAME AT THE CUSP.  REPAIRED IAW SRM 53-05,  FIG 55.
